Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 317–317 | Cite as

Tacrolimus

Anorexia nervosa: case report
Case report
  • 3 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 24-year-old woman developed anorexia nervosa (AN) while receiving immunosuppressant drug therapy with tacrolimus [not all routes stated].

The woman had no psychiatric history including an eating disorder. She was diagnosed with kidney hypoplasia at the age of 7 years. Continuous ambulatory peritoneal dialysis was started at the age of 23 years, and 5 months later, she underwent living kidney transplantation (LKT) from her mother with standard immunosuppressive regimen for immunologically low-risk patients. She satisfactorily recovered from LKT, and was discharged on tacrolimus 5 mg/day with concomitant mycophenolate mofetil and everolimus (ongoing unspecified steroids were completely tapered off prior to discharge). At the time of discharge, her weight was 40kg with BMI of...

Reference

  1. Kobayashi S, et al. New-Onset Anorexia Nervosa After Living Kidney Transplantation. Psychosomatics 60: 216-220, No. 2, Mar-Apr 2019. Available from: URL: http://doi.org/10.1016/j.psym.2018.05.013 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations